# SDR FDEA202009152230

- Difficulty date: September 15, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 101,889 hours, 30,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053504
- Part serial: DAC006
- Condition: Gouged
- Location: Rt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6053506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP UPPER SIDE INBOARD OF FLAP ATTACH POINT HAS A GOUGE (MWT).  C/W EA 8-5750-TO356663 AND N/R N00012, W/O 78394.
